I’m looking for any solution for extreme fatigue. I’m taking lithium (which I think causes it), invega, and I’m up to 600 mg of modafinil. I get about 3-4 hours of energy in the morning and then I crash. Painfully tired, I have to lay in bed. I also drink 6 espressos a day
I think you may need to stop the espresso madness. I used to use a lot of espresso and I think in the long run it aggravates adrenal fatigue or some other such thing like chronic fatigue. I know it’s easy to use it as a crutch but worth trying to get off it just to see if you feel better. Good luck
Also I remember one time when I was going through a particularly bad time and I was so exhausted I could barely get out of bed to go see my pdoc. My pdoc said to me that I was sick and should take this time to rest and recover. So sometimes I think we forget we do need the extra rest. It’s part of taking care of ourselves.
Complain more about everything it motivates us to admit the things about reality that suck instead of making up delusions and doing nothing admit there is something wrong say it and do something about it.
I had the same problem where even doing small things would exhaust me. So I recently started drinking apple cider vinegar the organic, unpasteurized, unfiltered containing “mother”. I put 2 tablespoons in warm water and drink it first thing when I wake up and right before going to sleep and it has made a huge difference. I feel like my energy has returned and as the day progresses I feel more and more energetic. I’ve been sleeping very good as well also.
I’ve been doing this for almost a week and I’m already seeing a difference. I urge everyone to drink this. You can also look up the benefits of apple cider vinegar for more helpful information. Hang in there and wish you all the best!!!
Are you drinking plenty of water? I’ve heard that you’re supposed to drink seven or eight cups of water a day when you’re taking lithium. I’ve also heard that the dose required for lithium to be effective is very close to the dose at which it becomes toxic. The coffee, being a diuretic, might make the lithium toxic. Talk to your doctor about it. If the fatigue refuses to go away, maybe you could ask your pdoc about a different med.
It sounds like you’ve gained tolerance to your modafinil. Modafinil above a certain dose doesn’t have any greater effect and that number was either 200 or 400 mg I forget. I would recommend instead of continuously increasing your dose, going a week without modafinil, and then starting again and taking half a tablet twice a day. This works for me. For all stimulants you are meant to take “holidays” every once in a while because you can gain tolerance so fast. Modafinil creates tolerance slower than others, but still does. I notice after a few months or so is when it starts failing for me. I take a holiday 5-7 days and then it works just fine again.
Note the week you’re off it is gonna be miserable and your functioning is gonna be poop so try to do it when you don’t have big plans. Thus the term holiday is somewhat ironic.